Extended Jacobi elliptic function solutions for general boussinesq systems

Creative Commons License

SAN S., Altunay R.

REVISTA MEXICANA DE FISICA, vol.69, no.2, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 2
  • Publication Date: 2023
  • Doi Number: 10.31349/revmexfis.69.021401
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH, DIALNET
  • Keywords: Jacobi elliptic function method, travelling wave solution, boussinesq system, CONSERVATION-LAWS, LONG WAVES, FUNCTION EXPANSION, EQUATION METHOD
  • Eskisehir Osmangazi University Affiliated: Yes


In this research paper, we have utilized the Jacobi elliptic function expansion method to obtain the exact solutions of (1+1)- dimensional Boussinesq System (GBQS). The most important difference that distinguishes this method from other methods is the parameters included in the auxiliary equation F'(xi) = root PF4(xi ) + QF(2)(xi ) + R. As far as the authors know, there is no other study in which such a variety of solutions has been given. Depending on P, Q and R, nineteen the solitary wave and periodic wave solutions are obtained at their limit conditions. In addition, 3D and contour plot graphics for the constructed waves are investigated with the computer package program by giving special values to the parameters involved. The validity and reliability of the method is examined by its applications on a class of nonlinear evolution equations of special interest in nonlinear mathematical physics. The results were acquired to verify that the recommended method is applicable and reliable for the analytic treatment of a wide application of nonlinear phenomena.